International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Study on two Non-Archimedean Menger probability metric spaces


Author(s): Dr. R Krishnakumar and Nagaral Pandit Sanatammappa

Abstract: The generalized common fixed point theorems in 2 Non Archimedean Menger PM-space by using the concepts of R- weakly commuting mappings, reciprocal continuity are established in this paper. The presented results extend some known existence results from the literature.

Pages: 01-04 | Views: 1017 | Downloads: 45

Download Full Article: Click Here
How to cite this article:
Dr. R Krishnakumar and Nagaral Pandit Sanatammappa. Study on two Non-Archimedean Menger probability metric spaces. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 01-04.
Call for book chapter
International Journal of Statistics and Applied Mathematics